# SDR RAIA951218

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Right Eng
- Part time: 10,649 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT NR 7072 - TORQUE WOULD ONLY REACH 95 PERCENT ON TAKEOFF ON RIGHT SIDE.  MAINTENANCE ADJUSTED RIGHT TORQUE SIGNAL CONDITIONER.  GROUND RUNS CHECK GOOD.  (M)
